Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reaction To Pmma

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Using PMMA in the forehead

Dear Dr. Pierone,Do you know whether PMMA may be used to correct fat loss in the forehead? To be clear, I am talking about the forehead proper -- the area above the nose and eyebrows, not about the temples. I understand that Dr. Casavantes in...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...Hello and thanks for posting. Yes, PMMA may be used to correct fat loss in the forehead proper. The skin over the forehead is not too thin for filler use. There is Read more »

What are the components of Precise?

Hi everyone ,i am interested in getting Precise done on the buttocks and considering Clinic... Read more »

Reply to Dr. Pierones Question Re: My Post

Dear Dr. Pierone, thank you from my heart for taking the trouble to answer my question: Does PMMA... Read more »
Articles
Surviving HIV

Second Bioplasty Congress in Mexico: PMMA for Facial and Buttock Lipoatrophy

...PMMA itself was stimulating the deposition of new healthy collagen around the individual microspheres without causing fibrotic reactions seen in the implant of foreign materials such as siloxane. Arteplast has since been superseded by newer... Read more »
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting From The Body's "Ask the Experts" Forums

...surgery a good, permanent solution for facial wasting? Can I go back to Sculptra after using Bio-Alcamid? I had a bad reaction to Bio-Alcamid, what should I do? Can you please tell me the procedure code I should use to get insurance... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, July 13, 2009

...to. However, the itching is getting unbearable. I have had three doctor opinions now and all have concluded that it is a drug reaction. I was hoping for your opinion before I talk to my doctor next week about stopping the Prezista. My viral load... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, March 15, 2010

...very anxious, achy and lethargic, and my blood pressure went up. I stopped the testosterone gel at that point. Are these normal reactions to long-term use of hormone replacement therapy? HIV/AIDS & BODY SHAPE CHANGES   I Know About... Read more »
Connect With Others

my strange reaction

Posted by midwestguy143, 2 Replies
...I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, Read more »

allergic reactions

Posted by TRex, 2 Replies
...Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with Read more »

Some drug reactions, I think

Posted by ScotCharles, 1 Reply
Hey guys, long time no parlez, For two years I've been on a regimen of Norvir, Atazanavir (Reyetaz) and Truvada (Viread and Emtriva). Last July I developed tingling in my toes (parathesia) which became painful buring and shooting pains. This... Read more »

severe itching

Posted by Anonymous, 1 Reply
...itching is killing me. can anybody suggest something I can buy to relieve severe itching? and what can I buy to prevent allergic reactions to bug bites? all I can do for now is to treat my symptoms. any home remedies? Read more »